RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korobov, A N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:93
Abstract pages:220
Full texts:100

http://www.mathnet.ru/eng/person25645
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272501

Publications in Math-Net.Ru
1990
1. A. N. Korobov, “Continued fractions of certain normal numbers”, Mat. Zametki, 47:2 (1990),  28–33  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 128–132  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020